# SDR DXTA2023070590290

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 13,826 hours, 10,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS903084
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: AMBER LIGHT FOR THE EMERGENCY LIGHT SWITCH IS INOP. VERIFIED LAMP IS INOP, REMOVED EL PANAL REFERENCE CE·S60XLAMM 33-10-01 REMOVED THE EMERGENCY LIGHTING LAMP P/N; 6838 AND FOUND ONE OF THE LEGS GONE, TRIED TO INST AU. A NEW 6838 LAMP AND THE WIRES WOULD NOT INSERT INTO THE BASE, REMOVED THE EMERGENCY LIGHT SWITCH LAMP AA.SE P/N: MS90308-4 ANO INSTAUED A NEW LAMB BASE P/N: MS90308-4 WITH A NEW 6838 W1P, REFERENCE CE·560XL SPM CHAPTER 20, INSTALLED PREVIOUSLY REMOVED EL OVERLAY, REFERENCE CE·560XL AMM
33-10--01. SYSTEM OPERATIONAL TEST GOOD.
